# SDR AALA20160426019

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 4,697 hours, 1,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146695
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER POWER SUPPLY UNIT 11WL FAILED OPERATIONAL TEST.  R & R  EMER POWER SUPPLY UNIT 11WL.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-38-400-001-A.  SYS CHECKED NORMAL.
